# SDR CA020328002

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 34,820 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Fitting
- Part number: D5598123320000
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY AT TRIMMABLE HORIZONTAL STABILIZER (THS) REAR ATTACH FITTINGS. THS REAR ATTTACH FITTINGS HAVE PLAY BETWEEN BUSHINGS AND THS LT AND RT AFT ATTACH FITTING BORES.
